... worked for my panic atacks (havent had one since then). The problem is that I now feel like I dont have feelings (havent cried and I dont laugh as often as I did). I tried to quit like a year ago but I panic came back so I had to go back to ir after trying Lexapro with no results. My doctor told me to take 100 mg when I had to go back to the zoloft... I read in the internet that some people take Welbutrin to "get their feelings back" combined with the Zoloft. I will ask to my doctor but I wanted to ask for your experiences first. Thanks to all. PS sorry for my english Im not a native speaker
Your English is darn good for a 2nd or 3rd language. Your idea sounds good regarding the Wellbutrin. I've found Wellbutrin to be a funny drug. Different people have very different effects from it. If your panic or anxiety returns on it, I wouldn't give the trial much more of your time. It created anxiety in my mother who had zero. That doesn't mean it will with you. You know how different we all react to various drugs. I know people who have done well on Wellbutrin.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 16 Jul 2012 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 17 Nov 2014 • 1 answer